# SDR A6WA201240163

- Difficulty date: January 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 23,219 hours, 21,983 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Part number: 855D10013
- Part serial: 1022B
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 3000 FT APPROX 190 KNTS,  FLAP FAILED AT ZERO ON APPROACH.  PERFORMED FLAP RESET PROCEDURE IAW SUP 98-18E, BOX 12 FLAPS RESET.   R & R RT BPSU IAW AMM 27-51-10 FLAPS OPS CHECK GOOD.
